# SDR VNAA2019032499909

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 34,316 hours, 34,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R32208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 VERT POST @ BLO HAS A CRACK INDICATION NOTED ON BOTH LT & RT SIDES IN THE AFT RADIUS @ WL69 (MARKED ON A/C) BOTH FAILED NDT INSP. CORRECTIVE ACTION: DRILLED UP NEW SERVICEABLE ANGLES P/N 601R32208-131/132 IAW SRM 51-40-11 TR51-42.
